Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

28 years old, getting angry for no reason. Any mental imbalance?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
Hi,My husband of 28 years has started to get very angry over nothing, to the point of punching a hole in our bedroom wall.This is the first he has been violent what do you thinbk is wrong? He is 58 years old should I be alarmed ?
Posted Mon, 11 Feb 2013 in Mental Health
Answered by Dr. Sundar Gnanavel 5 hours later
Thanks for your query. After going through the history, the possibilities include onset of dementia, the disorder of forgetfulness which may start with aggressive acts similar to what you described and late onset psychotic or mood disorder which is unlikely unless he has history of recent stroke. I believe there are no significant stressful events in your family of late based on your history. What he now requires is a thorough psychiatric and neurological evaluation with a MRI-brain to rule out the above conditions i mentioned. Subsequently suitable drugs mood stabilisers/ anti-dementia drugs can be started. Would be glad to answer any further queries.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor